# SDR AALA202107130170

- Difficulty date: June 28, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION PANEL BETWEEN STA 727 AND STA 767 AT STR 25R, MEASURING L=1.0 IN, W=1.0 IN, D=0.005 IN. REPLACED TRANSITION PANEL WITH NEW IAW SRM 53-00-53-2R-5.
